# SDR SWIA200210783

- Difficulty date: April 15, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 16,334 hours, 15,946 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 10,000 FEET, THE PASSENGER DOOR MESSAGE CAME ON.  PERFORMED QRH PROCEDURES AND RETURNED TO SLC.  PRESSURIZED AIRCRAFT TO 4.0 DELTA P.  FOUND DOOR INDICATOR TO FUNCTION NORMALLY.  CHECKED FAULTS IN PSEU.  CLEARED FAULTS.  CYCLED PASSENGER DOOR SEVERAL TIMES.  NO FAULTS NOTED.  OPS CHECK GOOD.
